# SDR SWIA201541091

- Difficulty date: April 6, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG NR 4 AXLE CORRODED, C-CHECK, RO 4/21/15, REPAIRED RT MLG NR 4 AXLE REF REO.
